A 20-year-old female asked:
so i have to take metronidazole tablets bp 400mg for 7 days to help with a parasite infection but im really scared to take them because i really dont want them to make me sick!is it common to get sick off those antibiotics? or am i being dramatic?
1 doctor answer
Dr. Heidi Fowler answered
25 years experience Psychiatry
Metronidazole: Well, actually side effects may potentially occur with any medications. With Metronidazole some of the more common possible SE's include nausea, vomiting, decreased appetite, abdominal pain, diarrhea, constipation, rash, itching, vaginal itching w discharge, mouth sores etc. Don't know what type of parasite infection you have - but you would be better off without it.
Answered on Jul 27, 2020
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month